# SDR WX0A2020061573514

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N216NV
- Make and model: Airbus A320-214
- Aircraft serial: 1318
- Aircraft time: 45,443 hours, 29,458 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY EXIT DOOR HANDLE FELL OFF DURING CRUISE.  REINSTALLED & SECURED DOOR HANDLE COVER FLAP.
